# SDR CALA2014120292755

- Difficulty date: November 28, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 53,418 hours, 12,399 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRAILING FLAP DISAGREE AT 20 - 25 FLAP UNABLE TO RETRACT.  ACCOMPLISHED FIM TASK 27- 51 TREE 810 & ACCOMPLISHED FSEU BITE IAW MM 27-51 TREE 808 & SHOWED NR 5 SENSOR WITH MX MSG 27-51080.  TRIED TO CHECK SENSOR IAW MM 27-51-45 & FLAPS WOULD NOT MOVE TO 20 DEGREES.  FOUND HANDLE NOT TO BE MOVING SMOOTHLY TO DETENT & FLAP DISAGREE MSG.  LUBRICATED HANDLE IAW MM 27-51-25 PG 300A.  OPERATED FLAPS & NOW NORMAL IAW MM 27-51-45 VERIFIED SENSOR VALUES NORMAL.
